# SDR SWAA2025031793763

- Difficulty date: February 6, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED AT BS540 BTW BL0 TO RBL24.75 AT PASSENGER CABIN. 2025-112772 CRACK INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS540 BTW BL0 TO RBL24.75 AT PASSENGER CABIN<[01] REPLACED INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED AT BS540 BTW BL0 TO RBL24.75 AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 44 REV A SEE INDIVIDUAL SING OFF BELOW.;[02] REPLACED INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED AT BS540 BTW BL0 TO RBL24.75 AT PASSENGER CABIN. IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A0060 SHEET: 44 REV A.
